# SDR F3LA200800033

- Difficulty date: January 7, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 15,198 hours, 2,051 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Plate
- Part number: D534711242000
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, THE AFT SHEAR PLATE ON THE LEFT SIDE OF THE FUSELAGE, JUST AFT OF FRAME 69, HAD FOUR BLIND FASTENERS SHEARED.  MAINTENANCE REMOVED THE SHEARED FASTENERS, REPLACED THE SHEAR PLATE AND INSTALLED A NEW SHEAR PLATE AND FASTENERS IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-42-11.  FOLLOWING THE COMPLETION OF THE MAINTENANCE ACTION, THE SHEAR PLATE INSTALLATION WAS INSPECTED AND FOUND TO BE ACCEPTABLE.
